Prof. Seffi Naor

Prof. Seffi Naor

Contact information
Homepage:
http://www.cs.technion.ac.il/~naor/
Email:
naor[at]cs.technion.ac.il
Office:
633
Phone:
4328
Office Hours:
Monday, 10:30-12:30
Research interests
General: Theory of algorithms and applications; Randomness andcomputation. Specific: Approximation and on-line algorithms;Combinatorial optimization; Randomized algorithms; Communicationnetworks; Parallel computation.
Selected publications
BAR-NOY, A., BHATIA, R., NAOR, J., and SCHIEBER, B., "Minimizing service and operation costs of periodic scheduling", Proceedings of the 9th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), pp. 11-20, 1998.
NAOR, J., and ZOSIN, L., "A 2-approximation algorithm for the directed multiway cut problem", Proceedings of the 38th Conference on Foundations of Computer Science (FOCS), pp. 548-553, 1997.
EVEN, G., NAOR, J., SCHIEBER, B., and RAO, S., "Fast approximate graph partitioning algorithms", Proceedings of the 8th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), pp. 639-648, 1997.
EVEN, G., NAOR, J., SCHIEBER, B., and RAO, S., "Divide-and-conquer approximation algorithms via spreading metrics", Proceedings of the 36th IEEE Conference on Foundations of Computer Science (FOCS), pp. 62-71, 1995.
AZAR, Y., NAOR, J., and ROM, R., "The competitiveness of online assignments", Journal of Algorithms, Vol. 18, pp. 221-237, 1995.
MILLER, G.L., and NAOR, J., "Flow in planar graphs with multiple sources and sinks", SIAM Journal on Computing, Vol. 24, pp. 1002-1017, 1995.
MOTWANI, R., NAOR, J., and NAOR, M., "The probabilistic method yields parallel deterministic algorithms", Journal of Computer System and Sciences, Vol. 49, pp. 478-516, 1994.
HOCHBAUM, D., and NAOR, J., "Simple and fast algorithms for linear and integer programs with two variables per inequality", SIAM Journal on Computing, Vol. 23 , pp. 1179-1192, 1994.
NAOR, J., and NAOR, M., "Small bias probability spaces: efficient constructions and applications", SIAM Journal on Computing, Vol. 22, pp. 838-856, 1993.
NAOR, J., NAOR, M., and SCHAFFER, A., "Fast parallel algorithms for chordal graphs", SIAM Journal on Computing, Vol. 18, pp. 327-349, 1989.